MathSciNet Relay Station
MathSciNet bibliographic data
MR292900 (45 #1982) 17A99
Invariant splittings in nonassociative algebras: A Hopf approach. Bull. Amer. Math. Soc. 78 (1972), 245–246.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement